| Catalog Number |
1916G |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.
Event or Problem Description
It was reported that a patient underwent a surgical procedure on (b)(6) 2019 and suture was used.The surgeon went to use the suture and the needle broke away from the suture.Another suture was sourced.No adverse patient consequences were reported.